Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting on Topomax for Migraines. Advice anyone? bob

Posted by Mitch on November 13, 2001, at 9:15:41

In reply to Re: Starting on Topomax for Migraines. Advice anyone?, posted by bob on November 12, 2001, at 23:44:58

> Mitch:
>
> That quote about the lidocaine and the Masonic Bible was absolutely priceless. I have to admit that the cognitive dysfunction arising out of drugs like Topomax in practically unbearable -- at least with my experience.

Bob,

I've got comorbid adult ADHD mixed up with bipolarII problems. For whatever reason, it seems that the AED's that affect GABA in some way appear to be the worst ones. I think one of the mechanisms of Topamax is GABA-ergic in some way as well (I might be wrong here). Gabitril was clearly the worst one (it blocks reuptake of GABA). Even with just a 4mg dose, I could go to work and find myself starting things over and over again. When I was taking 500mg/day of Depakote (for nearly two years), I was trying to train somebody at work and I remember her turning around and looking straight at me and saying, "Do you have attention deficit disorder, or something?". That was before the comorbid ADHD dx. I wonder if a lot of other BP's out there are misdiagnosed or the comorbid condition is missed.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:50878
URL: http://www.dr-bob.org/babble/20011113/msgs/84062.html